Busca avançada
Ano de início
Entree


High-Level Moving Excursions for Spatiotemporal Gaussian Random Fields with Long Range Dependence

Texto completo
Autor(es):
Leonenko, Nikolai ; Ruiz-Medina, M. Dolores
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: Journal of Statistical Physics; v. 192, n. 2, p. 29-pg., 2025-01-16.
Resumo

The asymptotic behavior of an extended family of integral geometric random functionals, including spatiotemporal Minkowski functionals under moving levels, is analyzed in this paper. Specifically, sojourn measures of spatiotemporal long-range dependence (LRD) Gaussian random fields are considered in this analysis. The limit results derived provide general reduction principles under increasing domain asymptotics in space and time. The case of time-varying thresholds is also studied. Thus, the family of morphological measures considered allows the statistical and geometrical analysis of random physical systems displaying structural changes over time. Motivated by cosmological applications, the derived results are applied to the context of sojourn measures of spatiotemporal spherical Gaussian random fields. The results are illustrated for some families of spatiotemporal Gaussian random fields displaying complex spatiotemporal dependence structures. (AU)

Processo FAPESP: 22/09201-8 - Sistemas diferenciais fracionários e estocástica
Beneficiário:Jayme Morandi Vaz
Modalidade de apoio: Auxílio à Pesquisa - Pesquisador Visitante - Internacional